# SDR ASAA2016082817832

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,243 hours, 10,005 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRK022
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 29,754 hours, 8,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST RUN LEAK CHECK FOR NR 2 HPTACC VALVE CHANGE, FOUND RT VSV LEAKING AT A RATE OF 4 DROPS PER MINUTE.  ACFT GROUNDED.  R & R RT VSV ACTUATOR, REF AMM 75-31-01.  ACCOMPLISHED VSV ACTUATOR LEAK TEST ON NR 2 ENGINE, RT VSV ACTUATOR NO LEAKS NOTED, REF AMM 75-31-01.
